# SDR AALA202310248624

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 67,531 hours, 31,392 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN/CLOSE IN FLIGHT, RUBBING ON BOTTOM. ADJUSTED FORWARD LAVATORY DOOR HINGE.
